Top answers from doctors based on your search:
Disclaimer

Clostridium difficile

A 48-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Colitis: This organism causes colitis in patients given antibiotis. The antibiotics kill the normal flora in the colon and allow c diff to grow. It releases a ... Read More
1
1 comment
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Fecal contamination: C diff may be transmitted from one patient to an other on the hands of hospital workers if they do not wash hands between patients.
2
2 thanks
A 45-year-old member asked:
Dr. Larry Lutwick
48 years experience Infectious Disease
Diarrhea: Most often following antimicrobial therapy (or sometimes cancer chemotherapy), the patient develops watery diarrhea which often has a mousy, horse ba ... Read More
2
2 thanks
Dr. Amar Dalsania
15 years experience Hospital-based practice
Symptoms: Symptoms include abdominal pain which can be dull or crampy, watery diarrhea, nausea/vomiting, fevers, or chills. These symptoms are not different tha ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Unclear question: C difficile is a gram positive bacterium that is associated with colitis. See this site for more information about C difficile infection. http://www. ... Read More
A 41-year-old member asked:
Dr. Bonnie Bock
46 years experience Infectious Disease
Probably not: C difficile can be a very serious illness, and recurs in 20 -30% of patients. You must ask your doctor if you should postpone your trip until a tim ... Read More
4
4 thanks
A 21-year-old member asked:
Dr. Garrett Caldwell
8 years experience Family Medicine
C Diff: C diff is a normal gut bacteria that is in almost everyone. Problems arise in hospitalized patients usually who have undergone antibiotic treatments. ... Read More
1
1 comment
8
8 thanks
A 28-year-old male asked:
Dr. Larry Lutwick
48 years experience Infectious Disease
Sometimes called: C. Diff, it is a spore forming bacillus that when the micro environment of the colon is modified by antimicrobials, it can germinate and elaborate a t ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
One week: One week after your diarrhea subsides.
A 22-year-old female asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Bacteria: C-diff is a bacterial infection of the gut. It occurs when the "normal" bacteria in the gut have been killed off - usually from long course of strong ... Read More
A 35-year-old member asked:
Dr. Larry Lutwick
48 years experience Infectious Disease
No : It should not.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month